Jul 17, 2006
Hi Doctor Conway, Is it common to see hair loss begin after 5 yrs of Epivir,rather than right after inititation of the drug? FYI: My thyroid function is normal. Frustrated and at a loss. Thanks.
| Response from Dr. Conway
Hair loss has not, to my knowledge, been associated with Epivir use. Zidovudine and tenofovir may be associated with hair loss, so I wonder if you have been on either of these agents. Apart from that, there are so many causes of hair loss (including any acute illness, to tell you the truth) that I suggest you go over things again with your doctor, so that you can establish whether more tests are needed, or if you can just wait this out until it gets better (a common occurence, thankfully).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Herpes After Blowjob Worried I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Red Spots After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.